# SDR CALA2018012600309

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 66,268 hours, 14,722 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T4000128
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE LOWER RT WING SKIN WS 990.2.  REPAIRED CRACK ON LOWER SKIN WS 990.2 FASTENER HOLE 1 ON RIGHT WING IAW EA 5720-02611 REV B.
